# SDR IXXA0300069O

- Difficulty date: October 28, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 84,418 hours, 33,390 cycles
- Engine: Cfmint CFM563C1
- Engine time: 17,813 hours, 6,450 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 84,418 hours, 33,390 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF FROM KLRD TO KTOL NR 1 EGT FLUCUATED WILDLY BETWEEN 700 DEGREES AND OFF SCALE HIGH (1000).  BOTH ANALOG AND DIGITAL EGT FOLLOWED THROTTLE BUT CONTINUED TO FLUCTUATE ERRATICALLY TO 1000 DEGREES.  FUEL FLOW FLUCTUATES 150-200 LBS PRECAUTIONARY ENGINE SHUTDOWN PERFORMED AT 0404Z OIL PRESS 1LB AT 28 N1.  N1 AND N2 APPEARED NORMAL, ALL OTHER ENGINE PARAMETERS NORMAL.  CREW CONTINUED FLIGHT.  MAINTENANCE RAN NR 1 ENG IAW ATI ERH 70.01.01 AND PERFORMED POWER ASSURANCE TEST IAW ATI ERH 91.01.03.  NO FLUCUTATION IN ENGINE PARAMETERS NOTED.  PIGTAIL FOR NR 1 ENGINE WAS REMOVED AND REPLACED PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
